# SDR SWAA2016020148558

- Difficulty date: January 30, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 5,704 hours, 2,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER SIGN COVER LOOSE.  SECURED COVER IAW SIP.
